Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ 2\times2$ lattice space-time code of the highest rank


Authors: Shichun Yang, Bo He and Alain Togbé
Journal: Proc. Amer. Math. Soc. 137 (2009), 3601-3607
MSC (2000): Primary 06B99, 15A15; Secondary 11Z05
DOI: https://doi.org/10.1090/S0002-9939-09-10004-7
Published electronically: June 5, 2009
MathSciNet review: 2529866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For all previous constructions of $ 2\times2$ lattice space-time codes with a positive diversity product, the rank $ r(2)$ was such that $ r(2)\leq 4$. An example of a $ 2\times2$ lattice space-time code of rank $ 5$ with a positive diversity product was given by Xing and Li. In this paper, we give an example of a $ 2\times2$ lattice space-time code of rank $ 8$ with a positive diversity product. This gives an answer to the open problem set by Xing and Li.


References [Enhancements On Off] (What's this?)

  • 1. M. O. Damen, A. Tewfik and J. C. Belflore, A construction of a space-time code based on number theory, IEEE Trans. Inform. Theory, Vol. 48, No. 3 (2002), 753-760. MR 1889980 (2003i:94003)
  • 2. P. Dayal and M. K. Varanasi, An algebraic family of complex lattices for fading channels with application to space-time codes, IEEE Trans. Inform. Theory, Vol. 51, No. 12 (2005), 4184-4202. MR 2243151 (2007b:94153)
  • 3. L. E. Dickson, History of the Theory of Numbers, Volume II: Diophantine Analysis, Dover, New York, 2005.
  • 4. W. J. LeVeque, Topics in Number Theory, Volumes I and II, Dover, New York, 2002. MR 1942365 (2003j:11002)
  • 5. H. Liao, H. Wang, and X.-G. Xia, Some designs and normalized diversity product upper bounds for lattice-based diagonal and full-rate space-time block codes, IEEE Trans. Inform. Theory, Vol. 55, No. 2 (2009), 569-583.
  • 6. A. Shokrollahi, B. Hassibi, B. M. Hochwald and W. Sweldens, Representation theory for high-rate multiple-antenna code design, IEEE Trans. Inform. Theory, Vol. 47, No. 6 (2001), 2335-2367. MR 1873925 (2003j:94120)
  • 7. V. Tarokh, H. Jafarkhani, and A. R. Calderbank, Space-time block codes from orthogonal designs, IEEE Trans. Inform. Theory, Vol. 45, No. 5 (1999), 1456-1467. MR 1699070 (2000g:94001)
  • 8. G. Wang, H. Liao, H. Wang, and X.-G. Xia, Systematic and optimal cyclotomic lattices and diagonal space-time block code designs, IEEE Trans. Inform. Theory, Vol. 50, No. 12 (2004), 3348-3360. MR 2103509
  • 9. G. Wang and X.-G. Xia, On optimal multilayer space-time code designs, IEEE Trans. Inform. Theory, Vol. 51, No. 3 (2005), 1102-1135. MR 2237973 (2007h:94088a)
  • 10. G. Wang and X.-G. Xia, Correction to the definition of diversity product in ``On optimal multi-layer cyclotomic space-time code designs'', IEEE Trans. Inform. Theory, Vol. 51, No. 7 (2005), 2732-2733. MR 2246395 (2007h:94088b)
  • 11. H. Wang, G. Wang, and X.-G. Xia, Some $ 2\times 2$ unitary space-time codes from sphere packing theory with optimal diversity product of code size $ 6$, IEEE Trans. Inform. Theory, Vol. 50, No. 12 (2004), 3361-3368. MR 2103510
  • 12. H. Wang and X.-G. Xia, Optimal normalized diversity product of $ 2\times2$ lattice-based diagonal space-time codes from QAM signal constellations, IEEE Trans. Inform. Theory, Vol. 54, No. 12 (2008), 1814-1818. MR 2450310
  • 13. C. P. Xing, Diagonal lattice space-time codes from number fields and asymptotic bounds, IEEE Trans. Inform. Theory, Vol. 53, No. 11 (2007), 3921-3926. MR 2446545
  • 14. C. P. Xing and W. Li, A $ 2\times2$ lattice space-time code of rank 5, Proc. Amer. Math. Soc., Vol. 136, No. 10 (2008), 3415-3418. MR 2415024
  • 15. Y. C. Zhu and L. X. Wang, An Introduction to Diophantine Approximation, Beijing: Science Press, 1993, 62-63 (in Chinese).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06B99, 15A15, 11Z05

Retrieve articles in all journals with MSC (2000): 06B99, 15A15, 11Z05


Additional Information

Shichun Yang
Affiliation: Department of Mathematics, Aba Teachers’ College, Wenchuan, Sichuan, 623000, People’s Republic of China
Email: ysc1020@sina.com

Bo He
Affiliation: Department of Mathematics, Aba Teachers’ College, Wenchuan, Sichuan, 623000, People’s Republic of China
Email: bhe@live.cn

Alain Togbé
Affiliation: Department of Mathematics, Purdue University North Central, 1401 S, U.S. 421, Westville, Indiana 46391
Email: atogbe@pnc.edu

DOI: https://doi.org/10.1090/S0002-9939-09-10004-7
Keywords: Rank, diversity product, lattice
Received by editor(s): February 17, 2009
Published electronically: June 5, 2009
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society